For effective relief of children's fever and sore throat pain. Each tablet contains Acetaminophen, 160 mg Product information is provided by the product vendor. This content is a summary for informational purposes only and does not have all possible information about this product. It should not be used as a substitute for advice from health care professionals, as this information alone does not assure that this product is safe, effective, or appropriate for you. For more detailed information on this product, including reported and possible side effects and contraindications, refer to the manufacturer's monograph, or speak with a health care provider.
FEATURES
• For effective relief of fever and pain. Each tab contains Acetaminophen, 160 mg
• Temporarilty relieves: aches and pains due to common colds and flu
• Temporarilty relieves: Sore Throat Pain
• Temporarilty relieves: Chills
HOW TO USE
Do not give your child more than directed (see liver warnings).
Children ages 2-11 years: For accurate dosing, follow instructions carefully. If possible, dose by weight, otherwise use age (See dosing table provided on carton). Chew or let tablet dissolve in mouth. Single dose may be repeated every 4 to 6 hours, as needed. Do not give more than 5 doses in 24 hours.
INGREDIENTS
Medicinal ingredient (each tablet contains): Acetaminophen 160 mg
Purpose: Pain reliever, fever reducer
Non-medicinal ingredients: Cellulose acetate, citric acid anhydrous, crospovidone, D&C red no. 30 aluminum lake, D&C red no. 7 calcium lake, dextrose*, FD&C blue no. 1 aluminum lake, flavour, magnesium stearate, povidone, sucralose*.
Aspartame free, sweetened with *